Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sexual "gotcha!" from one drug but bot another?

Posted by Jane on November 25, 1999, at 0:33:49

In reply to Re: Sexual "gotcha!" from one drug but bot another?, posted by Bob on November 24, 1999, at 23:54:27

the SSRIs are well known (now at least) to cause sexual dysfunction and weight gain. the sexual dysfunction is in both men and women although it would be more "noticeable" in men :-p i was on prozac and the second week i noticed a complete change in my sexual function in terms of lack of drive and also just decreased sensation to the point of almost numbness. the antidepressants that are not known to cause sexual dysfunction (due to a different mechanism of action from the SSRIs) include Serzone and Wellbutrin. Serzone is best for depression with anxiety symptoms especially if insomnia is present. I don't know wellbutrin enough (other than brief personal experience) to comment on what patient type wellbutrin is best for... it is an "activating" medication so if you're prone to the jitters it may not be ideal - again though, everyone is different!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jane thread:9133